# SDR ASAA2013111296390

- Difficulty date: November 12, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 24,826 hours, 7,612 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATED ON RECALL, RESET WITH MASTER CAUTION.  ACFT GROUNDED. PERFORMED PACK ZONE TEMP CONT BITE TEST REF MM 21-61-00-700-806-002.  BITE TEST PASSED AND NO LT PACK LIGHT ON RECALL. GROUND VERIFICATION SUCCESSFUL.
